# SDR AALA201610229014

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 14,249 hours, 2,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Part serial: 30785
- Condition: Broken
- Location: Seat 1h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 1H EMERGENCY LIGHT HAS BROKEN CONTACT PIN.  REPLACED LIGHT IAW AMM 33-51-12-00-814-A, AMM 33-51-12-400-814-A AND ACCOMPLISHED SATISFACTORY CHECK.
